Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 49, NWS Paducah, KY

April 19, 2013Wayne County, Missouri

NWS Paducah, KY issued this river flood warning at Apr 19, 2013, 11:16 AM CDT for Wayne County, Missouri. It took effect at Apr 19, 2013, 7:00 PM CDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Apr 19, 2013, 11:16 AM CDT (16:16 UTC)
In effect from
Apr 19, 2013, 7:00 PM CDT
Expired
Apr 19, 2013, 10:00 PM CDT
In force
3 hr
Issued by
NWS Paducah, KY
Flood severity
Minor

County Wayne County, MO

The radar

The Paducah radar (KPAH), 150 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point St. Francis River at Patterson (PAZM7).

Action stage
10 ft
Minor stage
16 ft
Moderate stage
25 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07037500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Apr 19, 4:12 AM CDT, 7 hours 4 minutes earlier.

Area forecast discussion, Apr 19, 4:12 AM CDT, 7 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
412 AM CDT FRI APR 19 2013

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 359 AM CDT FRI APR 19 2013

MUCH COOLER AIR WILL FILTER INTO THE REGION ON BLUSTERY WEST WINDS
TODAY. THOUGH HIGH PRESSURE WILL BE GAINING CONTROL...A SHROUDING
OF LOW CLOUDS STILL EXISTS ALL THE WAY BACK THROUGH MO THIS AM.
THUS...THOUGH RAINFREE CONDITIONS ARE EXPECTED...IT WILL BE MUCH
COOLER DUE TO THE COLD AIR ADVECTION AND EXTENSIVE CLOUDS EXPECTED
TO HANG AROUND MOST OF THE DAY.

HOWEVER...SKIES WILL CLEAR RAPIDLY THIS EVENING...AND WINDS WILL
SUBSIDE AS THE CANADIAN HIGH PRESSURE SYSTEM NOSES DOWN THROUGH
THE MS RIVER VALLEY. THE CLEAR SKIES AND LIGHT WINDS WILL MAKE FOR
GOOD RADIATIONAL COOLING OVERNIGHT. IN FACT...FROST WILL BE LIKELY
AFTER MIDNIGHT IN MANY LOCATIONS. THUS...HAVE INITIATED A FROST
ADVISORY AT ALL LOCATIONS. THE DAY SHIFT MAY NEED TO UPGRADE THIS
TO A FREEZE WARNING IN SOME AREAS TONIGHT...ESP OVER SE MO AND SRN
IL.

TEMPERATURES SHOULD THEN BEGIN A SLOW WARMING TREND DURING THE
LATTER HALF OF THE WEEKEND.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 359 AM CDT FRI APR 19 2013

HE LONG TERM WILL START OFF DRY WITH SEASONABLE TEMPERATURES.
SOUTHERLY LOW LEVEL FLOW WILL GRADUALLY INCREASE SUNDAY NIGHT
THROUGH MONDAY NIGHT AS LOW PRESSURE DEVELOPS OVER THE PLAINS.
PRECIP CHANCES WILL SLOWLY INCREASE ON MONDAY NIGHT AS MOISTURE
INCREASES AHEAD OF THE PLAINS SYSTEM.

MODEL DIFFERENCES HAVE INCREASED REGARDING THE SPEED AND TIMING OF
THE PLAINS LOW PRESSURE SYSTEM AND COLD FRONT. THE FORECAST WILL BE
A COMPROMISE BETWEEN THE FASTER GFS AND THE SLOW ECMWF. THE 00Z GFS
TAKES THE FRONT EAST ACROSS OUR REGION ON TUESDAY MORNING. THE 00Z
ECMWF IS ALMOST 24 HOURS SLOWER...TAKING THE FRONT ACROSS OUR REGION
LATE TUESDAY NIGHT. THE FORECAST WILL SHOW THE FRONTAL PASSAGE
OCCURRING EARLY TUESDAY NIGHT. THIS TIMING IS A LITTLE FASTER THAN
PREVIOUS FORECASTS.

BASED ON THE FASTER TIMING...THERE WILL BE LESS TIME FOR THE RICHER
LOW LEVEL MOISTURE AND INSTABILITY TO BECOME ESTABLISHED AHEAD OF
THE FRONT. THIS APPEARS TO HAVE DIMINISHED THE SEVERE WEATHER
POTENTIAL WITH THIS SYSTEM. HIGHEST POPS /LIKELY CATEGORY/ WILL BE
ON TUESDAY IN SE MISSOURI AND SRN ILLINOIS...AND TUESDAY NIGHT IN
WESTERN KY AND SW INDIANA.

FOLLOWING THE PASSAGE OF THE FRONT...TEMPS WILL COOL BACK DOWN FOR
WEDNESDAY. MODEL 850 MB TEMPS ARE NOT AS COLD BEHIND THE FRONT AS
THEY ARE FOR TODAY. THIS IS ESPECIALLY TRUE WITH THE 00Z ECMWF AND
00Z GFS ENSEMBLE MEAN. HOWEVER...THERE COULD STILL POTENTIALLY BE AN
ISSUE WITH FROST WEDNESDAY NIGHT.

BROAD CYCLONIC UPPER LEVEL FLOW WILL DOMINATE MOST OF THE CONUS EAST
OF THE ROCKIES ON THURSDAY...RESULTING IN COOL AND DRY CONDITIONS.

&&

.AVIATION...
ISSUED AT 1251 AM CDT FRI APR 19 2013

SHOWERS HAVE ALREADY EXITED KPAH/KCGI SITES...AND WILL EXIT
KEVV/KOWB BY 07Z/09Z. LEFT OVER STRATUS DECK BEHIND THE PRECIP
WILL LIKELY RUN A0A 3 KFT THROUGH MOST OF THE DAY FRI AND WLY WINDS
WILL CONT TO GUST 20-30 KTS...BEFORE DIMINISHING FRI EVENING. LOW
VFR DECK SHOULD ALSO CLEAR FROM WEST TO EAST 00Z TO 05Z FRI
EVENING.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM CDT SATURDAY FOR
     ILZ075>078-080>094.

MO...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM CDT SATURDAY FOR
     MOZ076-086-087-100-107>112-114.

IN...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM CDT SATURDAY FOR
     INZ081-082-085>088.

KY...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM CDT SATURDAY FOR
     KYZ001>022.

&&

SHORT TERM...MEFFERT
LONG TERM...MY
AVIATION...MEFFERT
Hazardous weather outlook, Apr 19, 4:29 AM CDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
429 AM CDT FRI APR 19 2013

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-201000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
429 AM CDT FRI APR 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

WESTERLY WINDS WILL GUST FROM 25 TO 30 MPH TODAY.

SCATTERED TO WIDESPREAD FROST IS LIKELY LATER TONIGHT INTO EARLY
SATURDAY. PLEASE REFER TO OUR FROST ADVISORY FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE LIKELY TUESDAY AND TUESDAY NIGHT. ISOLATED SEVERE
STORMS ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SEVERE STORMS CANNOT BE RULED OUT NEXT TUESDAY AND TUESDAY NIGHT.

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 8:24 PM CDTSevere Thunderstorm WarningPAHGraves21 min
Apr 18, 8:38 PM CDTTornado WarningPAHCalloway, Graves, Marshall37 min
Apr 18, 8:54 PM CDTTornado WarningPAHGraves, Livingston, Lyon, Marshall36 min
Apr 18, 9:41 PM CDTAreal Flood AdvisoryPAHCaldwell, Christian, Crittenden, Daviess, Henderson, Hopkins and 7 more6 hr
Apr 18, 9:55 PM CDTTornado WarningPAHCrittenden, Hopkins, Webster35 min
Apr 18, 10:40 PM CDTSevere Thunderstorm WarningPAHCaldwell, Christian, Trigg35 min
Apr 18, 11:10 PM CDTSevere Thunderstorm WarningPAHChristian, Hopkins, Muhlenberg35 min
Apr 19, 4:59 AM CDTFrost AdvisoryPAHBallard, Caldwell, Calloway, Carlisle, Christian, Crittenden and 16 more27 hr
Apr 19, 12:40 PM CDTRiver Flood WarningPAHBallard, McCracken30 days
Apr 19, 12:40 PM CDTRiver Flood WarningPAHBallard, Carlisle, Fulton, Hickman32 days

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.